# SDR F3LA2018081400387

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 26,337 hours, 10,626 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P4777
- Condition: Odor
- Part time: 8,231 hours, 13,527 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK OR BURNING OIL ODOR NOTICED BY ALL CREW MEMEBERS WHEN BOARDING THE ACFT.  ODOR NOTICED IN COCKPIT AND ENTIRE CABIN.  BLEED CONFIGURATION, APU BLEED ON, NR 2 PACK ON, NR 1 PACK OFF.    PERFORMED TSM 05-50-00-810-831-A. CAUSE INDICATED TO BE APU AND PERFORMED ENGINE RUN. ODOR ONLY PRESENT WITH APU RUNNING.
